MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN 100 W/GRIPTION 54MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINN 100 W/GRIPTION 54MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Catalog Number 121731054
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient experienced pain after total hip arthroplasty (tha (corail/pinnacle), which led to revision surgery involving explantation and replacement of the cup.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history review- the device lot number is unknown, therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.Added: d10 (concomitant).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: was the head revised? - revision head has been implanted on the stem.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history review
=
> the device lot number is unknown, therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5, d6a.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: -primary surgery has been performed on april 2018.Surgeon didn¿t share the most likely cause of the pain.-according to this correspondence only the cup, insert and head were revised, the hip stem remained implanted.

Brand Name
PINN 100 W/GRIPTION 54MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24251280
Report Number1818910-2026-02349
Device Sequence Number9593622
Product Code KWA
UDI-Device Identifier10603295010210
UDI-Public(01)10603295010210
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K090998
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121731054
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer02/12/2026
02/16/2026
03/24/2026
04/16/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date02/13/2026
02/18/2026
03/25/2026
04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 36MM +5.; EA DELTA CER INSERT 36IDX54OD.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown